# SDR REXA2017052300632

- Difficulty date: May 23, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 22,972 hours, 14,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: 19670
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS COME ON AND DIE OUT WITHIN A FEW SECONDS.  R & R THE BATTERY PACK IAW AMM 33-51-17.  R & R THE BATTERY CHARGER IAW AMM 33-51-17. PERFORMED OPS CHECK OF EMERGENCY LIGHT IAW AMM 33-51-00. OPS CHECKED GOOD.          
"
